| Model Number |
1400400-08 |
| Medical Device Problem Codes |
Material Rupture (1546); Difficult to Advance (2920)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/25/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the procedure was performed to treat a moderately calcified and tortuous lesion in the proximal right coronary artery (prca).Following the deployment of a 3.5x10mm non-abbott stent, a 4.0x8mm nc trek neo balloon dilatation catheter (bdc) was prepared with no noted issues and advanced through resistance with a deployed stent; however, during the initial inflation the balloon was noted to rupture at 6atms.Therefore, the bdc was removed and a 4.0x10mm and 4.0x20mm non-abbott dilatation catheters were used to complete the procedure.There were no adverse patient effects nor clinical delay.No additional information was provided.
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.
Additional Manufacturer Narrative
The device was not returned for analysis.Production record and corrective and preventative actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a review of the complaint history identified no other similar complaints from this lot.Based on the information received, the investigation determined that the reported complaints appear to be related to operational context.There was no leak noted on the balloon during preparation, which suggests a product quality issue did not contribute to the reported difficulties.It was reported by the account that the balloon dilatation catheter (bdc) interacted with the previously implanted stent resulting in the reported difficulty advancing the device and subsequently the balloon ruptured during inflation.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.